MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC
Lot Number 5267259
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that the infusion set was damaged off in the packaging, as the infusion set's tubing was detached and it was never used.No further information available.
 
Event or Problem Description
On 18-dec-2019: follow up information was submitted because result of complaint investigation of the returned used device (1 set) showed that the tubing had detached at base connector.Based on the result: method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set was damaged off in the packaging, as the infusion set's tubing was detached and it was never used.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 80/8 PCC
MDR Report Key9171302
Report Number3003442380-2019-01844
Device Sequence Number14056863
Product Code FPA
UDI-Device Identifier05705244006072
UDI-Public05705244006072
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2022
Device Lot Number5267259
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date10/09/2019
Supplement Report FDA Received Date12/18/2019
Patient Sequence Number1